# SDR AALA201711089003

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,271 hours, 17,584 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Broken
- Location: Door Slide
- Part time: 21,981 hours, 18,072 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR EMERGENCY SLIDE RELEASE PIN THREAD IS BROKEN OFF.  REPLACED AFT PASSENGER DOOR EMERGENCY SLIDE.  AIRCRAFT WAS GROUNDED.
